# SDR ZZDA2008057

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT LOWER PAN HAS CORROSION BEYOND LIMITS.  INSTALLED NEW PAN AND SPLICES AS PER B717 SRM 53-20-15 FIG 201.
